# SDR SWAA2022042790203

- Difficulty date: March 31, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; FWD SCUFF PLATE IS CRACKED / [01] WELDED 3 CRACKED AREAS ON SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CAL ID E10583; S/N; KJ256554;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED WELDS IAW SOPM 20-20-02. NO CRACKS NOTED  EQUIP USED: RADIOMETER ID: ATS2561-1;2;3;[04] SANDED REPAIR AREAS PER SRM 53-60-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4.
